MathSciNet Relay Station
MathSciNet bibliographic data
MR357092 02F30 (02F25)
Cooper, S. B. Minimal upper bounds for sequences of recursively enumerable degrees. J. London Math. Soc. (2) 5 (1972), 445–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement